Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Theory of annihilation games


Authors: A. S. Fraenkel and Y. Yesha
Journal: Bull. Amer. Math. Soc. 82 (1976), 775-777
MSC (1970): Primary 05C20, 68A10, 68A20, 90D05
DOI: https://doi.org/10.1090/S0002-9904-1976-14160-2
MathSciNet review: 0449726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C20, 68A10, 68A20, 90D05

Retrieve articles in all journals with MSC (1970): 05C20, 68A10, 68A20, 90D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14160-2